Alert archive / Louisiana / Wind Advisories in 2022

Wind Advisory 7, NWS New Orleans, LA

March 21, 202215 parishes in Louisiana; 5 counties in Mississippi

NWS New Orleans, LA issued this wind advisory at Mar 21, 2022, 1:02 PM CDT for 15 parishes in Louisiana; 5 counties in Mississippi. It took effect at Mar 22, 2022, 9:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2022, 1:02 PM CDT (18:02 UTC)
In effect from
Mar 22, 2022, 9:00 AM CDT
Expired
Mar 22, 2022, 8:55 PM CDT
In force
12 hr
Issued by
NWS New Orleans, LA

Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Orleans Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

372 
WWUS74 KLIX 211802
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
102 PM CDT Mon Mar 21 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-220215-
/O.NEW.KLIX.WI.Y.0007.220322T1400Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
102 PM CDT Mon Mar 21 2022

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT TUESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 30 to 40 mph 
  expected.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...From 9 AM to 9 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
271 
WWUS74 KLIX 220114
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
814 PM CDT Mon Mar 21 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-221100-
/O.CON.KLIX.WI.Y.0007.220322T1400Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
814 PM CDT Mon Mar 21 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CDT
TUESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...From 9 AM to 9 PM CDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
692 
WWUS74 KLIX 220933
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
433 AM CDT Tue Mar 22 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-221745-
/O.CON.KLIX.WI.Y.0007.220322T1400Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
433 AM CDT Tue Mar 22 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...From 9 AM to 9 PM CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
167 
WWUS74 KLIX 220945 CCA
NPWLIX

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service New Orleans LA
445 AM CDT Tue Mar 22 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-221745-
/O.COR.KLIX.WI.Y.0007.220322T1400Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
445 AM CDT Tue Mar 22 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts 35 to 45 mph 
  expected.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...From 9 AM to 9 PM CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
104 
WWUS74 KLIX 221710
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
1210 PM CDT Tue Mar 22 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-230115-
/O.CON.KLIX.WI.Y.0007.000000T0000Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
1210 PM CDT Tue Mar 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts 35 to 45 mph 
  expected.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...From 9 AM to 9 PM CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
612 
WWUS74 KLIX 222131
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
431 PM CDT Tue Mar 22 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-230200-
/O.CON.KLIX.WI.Y.0007.000000T0000Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
431 PM CDT Tue Mar 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
641 
WWUS74 KLIX 230155
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
855 PM CDT Tue Mar 22 2022

LAZ034>037-039-046>050-056>061-063>072-075>078-MSZ068>071-077-
080>082-230300-
/O.CAN.KLIX.WI.Y.0007.000000T0000Z-220323T0200Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston-
Assumption-St. James-St. John The Baptist-Upper Lafourche-
St. Charles-Upper Jefferson-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Northwest St. Tammany-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Wilkinson-Amite-Pike-Walthall-
Pearl River-Hancock-Harrison-Jackson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton,
Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, 
Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, 
Denham Springs, Watson, Walker, Pierre Part, Labadieville, 
Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, 
Thibodaux, Raceland, Larose, Destrehan, Norco, Metairie, Kenner, 
Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, Chauvin, 
Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, 
Leeville, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, 
Mandeville, Covington, Lacombe, Slidell, New Orleans, 
East New Orleans, Centreville, Dolorosa, Fort Adams, Woodville, 
Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
855 PM CDT Tue Mar 22 2022

...WIND ADVISORY IS CANCELLED...

Wind speeds have diminished since sunset across most of southeast
Louisiana and south Mississippi, so the Wind Advisory has been
cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 21, 12:56 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 21, 12:56 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1256 PM CDT Mon Mar 21 2022

.AVIATION (18Z TAF DISCUSSION)...

Overall seeing VFR conditions which will prevail this afternoon
and evening. Low clouds will build in tonight into daybreak
Tuesday with MVFR potential flight CAT's but overall will remain
low in regards to impacts. Some VCTS/VCSH potential for coastal
TAF sites Tuesday morning, with FROPA likely later Tuesday
afternoon/evening/overnight from west to east with wind shift
bearing around 180 to eventual 270 to follow. Additionally, severe
thunderstorms will be possible along and ahead of the boundary
Tuesday, with damaging winds, tornadoes and hail the main risks.
KLG

&&

.MORNING UPDATE... /issued 1042 AM CDT Mon Mar 21 2022/

No major changes in the forecast for today with this mornings
update. Leaning on a bias towards 75th percentile NBM guidance for
highs today placing many areas in the upper 70's with some surpassing
80 possible. Upper-level clouds will continue to spread over the
area today in response to the subtropical jet ejecting moisture
over Mexico into our area, with large-scale sfc to low-level return
flow underway to our west. Surface moisture will steadily
increase today but afternoon mixing could slow/stall the degree
of moisture return, but will take off quickly later this
evening/tonight after decoupling. Otherwise, quiet. As always,
will dive much, much deeper into the weeds with the Tuesday system
in the afternoon package. KLG

PREV DISCUSSION... /issued 410 AM CDT Mon Mar 21 2022/

SHORT TERM (Today through Wednesday)...
Today very nice but will be a transition day for deeper moisture and
much better dynamics. Instability starts to increase today until a
cold front moves through the area late Tuesday night/Wed morning.
Long story short is that all variables finally come together for
this event. The last several events have not seen all these svr wx
variable working together at the same time. Starting out, all of the
area will be sfc based through this entire event. Helicity values
are primo with 0-3km values at 350 climbing into the mid 500 range
by Tuesday pre and during event. LCL and LFC couple during this
event and are around 1400 for much of the event but drop as low as
200ft by evening. CAPE values run from 1700-2000J which is moderate.
An area of prefrontal sh/ts are expected to develop ahead of the
main line and this could occur before daylight Tuesday over the
northern half of the area. Instability will be high enough and
climbing for these individual cells to take advantage. The main line
is expected to begin moving into the NW portion of the area around
noon Tuesday. There will be a competition between the subtrop jet
and polar jet with this as well. The subtrop jet bends NE as it
feels the polar strong short wave drop to the back side of the main
upper wave. As the system occludes and slows, the subtrop jet will
move slightly east and away from the polar jet causing a strong
meridional split flow at H3 jet level. Any type of strong divergence
at this level is enough to cause problems, but unlike the previous
system where the split flow was roughly perpendicular to the line of
sh/ts, this time it is roughly parallel and right over the top of
the frontal axis. This means it can be more focused over the top and
along  the strongest sfc/midlevel lift provided by the front. Hodos
show this evolving into a linear QLCS feature before it enters the
area. Connecting the upper dynamics with the sfc variables does not
seem to be an issue with this and all svr wx variables are high. But
there are a few outlying variables that just don't cooperate. Sfc
winds go S to SW as the front approaches, this by itself is not
enough to keep svr wx from occurring, but it would have a better
time of cooperating with all other variables if it remained a SE
flow. Also strong speed shear will be occurring along with some
directional shear. These two variables are coupling to give high low
level helicity values, but directional shear is not giving as much
value as speed shear does to helicity values. Stonger directional
shear would be preferred, but again this would also not be enough to
keep svr thunderstorms from occurring. There is no doubt that there
will be some svr wx with these storms but how many is the question.
A strong dry air surge moves in behind the front quickly bringing
stability and ending any svr threat to the area after midnight. At
the moment, this timging could be well after midnight Tuesday into
Wednesday morning. Models don't want to slow this cold front down
ahead of the main upper level short wave that causes the polar jet
to stand while digging, this would cause atleast a weak return flow
regime down stream which would act opposite of the front being
progressive. Thinking is that the front would slow as it feels the
short wave and upper trough deepening behind it. This occurs as the
front moves through the area. This could set up some very heavy
rainfall training thunderstorms over at least the northern half of
the area during the day and eveing Tuesday. PW values will be quite
high as well as they should be from 1.7 to 2.0" which are as high or
higher than the daily max. Have decided to set up a flash flood
watch for this reason. Basically, all modes of svr wx will be
possible and we will also bring in the potential for flooding.

LONG TERM...Focus is on the severe weather potential Tuesday but at
least the forecast looks quiet after that. Again very good agreement
in the medium range models and ensemble means. Pattern change will
be underway for the 2nd half of the work week and the forecast will
be cool and dry. NBM has a good handle on the extended forecast and
no deviations made.

L/W trough will slowly work east across the central and then eastern
CONUS through the week. a reinforcing shot of cooler air will be
associated with a s/w on the backside of the trough Thursday and
this will help keep h925 temps around 9-11C. The h85 thermal trough
will remain west of the region on Thursday likely keeping the region
under a veil of low clouds which could persist into Friday. This
will likely keep highs in the mid to upper 60s Thursday and then
upper 60s to lower 70s on Friday. Even as the base of the L/W trough
moves through Thursday night and Friday we will remain dry as
Tuesday's system will suppress the more rich moisture through most
of the Gulf and half of the FL peninsula. What ever moisture we do
have will be all because of the trough squeeze out whatever it can
to produce some clouds.

L/W continues to work east finally reaching the Atlantic coast late
Friday and even though it will begin to broaden out it will be
reinforced again by another s/w dropping down the backside Friday
night and Saturday causing the mid levels to become amplified once
again with a deep trough over the east coast and a stout ridge over
the Rockies. This will lead to dry and cool northwest flow over the
region through the remainder of the weekend. /CAB/

MARINE...Small Craft Advisory will remain as posted. Winds will
continue to increase through the day today then shift to W and
remain elevated on the back side of the front swinging through early
Wednesday, and will slowly ease going into Wednesday
afternoon/night. Some extension of the advisory may be possible if
waves/seas remain elevated. Surface winds remain breezy through late-
week, but nothing significant in regards to impacts even going into
early parts of next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  62  77  49  67 /  30 100  50  10
BTR  66  79  49  67 /  30 100  30  10
ASD  63  80  52  70 /  20 100  80  10
MSY  68  79  54  67 /  20  90  70  10
GPT  63  74  55  70 /  10  90  90  20
PQL  60  76  57  70 /   0  90  90  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 9 AM to 9 PM CDT Tuesday for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Flood Watch from Tuesday morning through late Tuesday night for
     LAZ034>037-039-046>050-071-072-075-076.

GM...Small Craft Advisory until noon CDT Wednesday for GMZ530-532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...Wind Advisory from 9 AM to 9 PM CDT Tuesday for MSZ068>071-077-
     080>082.

     Flood Watch from Tuesday morning through late Tuesday night for
     MSZ068>071-077-080.

GM...Small Craft Advisory until noon CDT Wednesday for GMZ532-534-536-
     538-550-552-555-557-570-572-575-577.

&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:35 AM CDTFlood WatchLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Saint Tammany and 4 more41 hr
Mar 21, 2:54 PM CDTCoastal Flood AdvisoryLIXSaint Bernard, Saint Tammany28 hr

Nearby

Wind Advisories in Louisiana, 2022Wind Advisories in Mississippi, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.